Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had bell s palsy. On warfarin, xalatan. Back pain, numb legs. Diagnosed myalgia. On bisoprolol. Effect of steriods?

My 85yr old father is having issue after issue & we can't seem to get to root of any issue and/or if they are all connected. Went to hosp last year with suspected stroke, docs confirmed 3mths later that it was actually bell's palsy. Also mentioned it was a viral attack on the 7th cranial nerve. Has remained on several medications since, including wafarin. Also, takes Xalatan eye drops for the pressures in his eyes. Last month was in hospital with paralysing back pain, coming out of hospital with a diagnosis of vasculitis/myalgia. Now on steroids. Today, had a numbing sensation in leg, twice, like a deadening to the leg, same leg each time...the second time fell in the yard with no-one there to see him....can his beta blockers have something to do with this? He also takes bisoprolol. Could it be affect of steriods (30mg day)?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The numbness that you are feeling is not likely to be related to the steroids that you were given. These are more likely to be due to a methylcobalamin deficiency. Taking appropriate supplements will help.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions